How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Thomas, MD Your Own Question
Dr. Thomas, MD
Dr. Thomas, MD, Board Certified Physician
Category: Medical
Satisfied Customers: 63757
Experience:  Internal Medicine--practice all of internal medicine, all ages, family, also Integrative, CAM, etc
24257177
Type Your Medical Question Here...
Dr. Thomas, MD is online now
A new question is answered every 9 seconds

I am on a host of medications, irregular heart rate,

Customer Question

I am on a host of medications for RA, irregular heart rate, borderline hypertension, and hypothyroid.
I am often dizzy, and feel" spacy" when going out, feeling I'm going to fall. It's a
frightening feeling of not being in control.My BP is fine, and a CT scan showed normal.
So did blood test and inner ear disturbances.
What can I do to help me lead a more normal life?
Aukea Walters
Submitted: 10 months ago.
Category: Medical
Expert:  khagihara replied 10 months ago.

What is the name of irregular heart rate? When did it start? Do you have any medications you started to take just before it started? Any other symptoms? How tall are you? How much do you weigh? Does anything make it better or worse?

Expert:  Dr. Thomas, MD replied 10 months ago.

Hello

To answer your question, many medications cause side effects and untoward interactions.

I spend a lot of time streamlining medications, which is what your doctor should do.

I also replace medications with other interventions.

I am a double board certified US doctor in both areas, medicine and integrative medicine.

Let me know exactly what medications you are on, and I will give you more answers.

Related Medical Questions